# SDR AALA990745

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: SIC50773
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 657 - EN ROUTE JFK-PAP, DURING CRUISE, LEFT INNER FUEL QTY INDICATION RAPIDLY DECREASED FROM ABOUT 28,000 TO 11,500 LBS.  NO FUEL LEAK INDICATION.  AIR INTERRUPTED AND LANDED MIA WITHOUT INCIDENT.  REPLACED FUEL QTY COMPUTER.  PERFORMED ALL REQUIRED TEST CHECKS ACCORDING TO MAINTENANCE MANUAL.  SUMPED ALL TANK OF WATER.  TRANSFERRED ALL FUEL OUT OF LEFT INNER TANK, HAD FUELER METER FUEL BACK INTO TANK.  USED FUEL TANK STICK FOR FUEL VERIFICATION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
